REAL

On a filtered multiplicative bases of group algebras II. Dedicated to Professor P. M. Gudivok on his 65th birthday

Bódi, Viktor (2003) On a filtered multiplicative bases of group algebras II. Dedicated to Professor P. M. Gudivok on his 65th birthday. Algebras and Representation Theory, 6 (3). pp. 353-368. ISSN 1386-923X (print), 1572-9079 (online)

[img] PDF
1037229.pdf
Restricted to Registered users only

Download (120Kb) | Request a copy

Abstract

We give an explicit list of all p-groups G with a cyclic subgroup of index p(2), such that the group algebra KG over the field K of characteristic p has a filtered multiplicative K-basis. We also prove that such a K-basis does not exist for the group algebra KG, in the case when G is either a non-Abelian powerful p-group or a two generated p-group ( p not equal 2) with a central cyclic commutator subgroup. This paper is a continuation of the paper which appeared in Arch. Math. ( Basel) 74 ( 2000), 217 - 285.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 19 Nov 2012 08:36
Last Modified: 19 Nov 2012 08:36
URI: http://real.mtak.hu/id/eprint/3393

Actions (login required)

View Item View Item